paraldim 500mg tablet 10's
strip of 10 TabletsFever | Fourrts India Laboratories Pvt Ltd
0 likes
Short Description:
Paraldim 500mg Tablet 10'S is used for Fever. This contains Paracetamol (Acetaminophen) 500 mg combination.
Combination:
Paracetamol (Acetaminophen) 500 mg
View Alternate₹13.69 ₹14.72 7% off
12 stock available
Delivery by Sun, 04 Oct | All over India
Combination or description of products may vary from time to time as per product, batch or prevailing rules.